# SDR SWIA200515829

- Difficulty date: June 26, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 9,294 hours, 7,215 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FS 621 LHS FLOOR SUPPORT ANGLE CRACKED, ITEM FOUND AT C CHECK INSPECTION.  REPAIRED ANGLE IAW CRJ REO 601R53-61-117 REV "C".
